MathSciNet Relay Station
MathSciNet bibliographic data
MR2735528 (2011g:45022) 45N05 (26A33 26A45 45P05 47H10 47N50)
Banaś, Józef; Zaja̧c, Tomasz A new approach to the theory of functional integral equations of fractional order. J. Math. Anal. Appl. 375 (2011), no. 2, 375–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement